MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC BLUE

MIO; INSET II 80/6 PCC BLUE
Model Number MMT-945
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that one of the infusion set's tubing was not connected to the needle.The site of insertion was the patient's abdomen and the blood glucose level was 219 mg/dl at the time of incident.No further information available.
 
Event or Problem Description
On 19-may-2020: follow up information was submitted because a visual inspection and test for static pull was performed of the returned used device (1 used set) and the result of complaint investigation showed that all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.It was reported that one of the infusion set's tubing was not connected to the needle.The site of insertion was the patient's abdomen and the blood glucose level was 219 mg/dl at the time of incident.No further information available.On 19-may-2020: follow up information was submitted because a visual inspection and test for static pull was performed of the returned used device (1 used set) and the result of complaint investigation showed that all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key9449093
Report Number3003442380-2019-01963
Device Sequence Number19576348
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2022
Device Model NumberMMT-945
Device Lot Number5272022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1